# SDR AALA202210111266

- Difficulty date: September 25, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737
- Aircraft serial: 33222
- Aircraft time: 32,038 hours, 13,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR GUST LOCK HARD TO RELEASE. **SUPPLEMENTAL REPORT FOR AALA202209281266: REMOVED AND REPLACED L1 DOOR GUST LOCK ASSEMBLY PER AMM 52-11-21** (CLOSED)
